# SDR DXTA2023102398570

- Difficulty date: October 22, 2023
- Submitted: October 23, 2023
- Operation: Air carrier
- Aircraft: N524QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0062
- Aircraft time: 6,777 hours, 4,487 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: CBS281
- Part serial: 2174M
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN EMERG LIGHT: EMERGENCY LIGHTING AT SEAT #3 - UNDER SEAT AND READING LIGHT AND RIGHT WING INSPECTION LIGHT INOPERATIVE.  GAINED ACCESS TO EMER. BAT AND REMOVED FATUITY BATTERY, INSTALLED A REPAIRED BATTERY, COMPLETED OPS CHECKS WITH NO DEFECTS NOTED, CHARGED BATTERIES FOR 1 HOUR, ALL WORK ACCOMPLISHED IAW CE680A AMM 33-50-06
